Academic
Publications
Numerical solution of a viscous incompressible flow problem through an orifice by Adomian decomposition method

Numerical solution of a viscous incompressible flow problem through an orifice by Adomian decomposition method,10.1016/S0096-3003(03)00667-2,Applied M

Numerical solution of a viscous incompressible flow problem through an orifice by Adomian decomposition method   (Citations: 6)
BibTex | RIS | RefWorks Download
A steady flow problem of a viscous incompressible fluid through an orifice is widely applicable to many physical phenomena and has been studied previously by many researchers. A problem of such type has been solved by applying LAD method given by Roache [Comp. Fluids 3 (1975) 179]. The resulting system of linear equations is solved by Adomian decomposition method [Solving Frontier Problems of Physics: The Decomposition Method, Kluwer Academic Publishers, Boston, MA, 1994]. We study an analytic solution of a steady flow problem of a viscous incompressible fluid through an orifice by using the Adomian's decomposition method. The numerical results show the effectiveness of the method for this type of equations, they show that the present approach is relatively easy and highly accurate.
Journal: Applied Mathematics and Computation - AMC , vol. 153, no. 3, pp. 733-741, 2004
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: